# SDR CKSA98265

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON INITIAL DESCENT NR 2 ENGINE FIRE WARNING CAME ON.  COMPANY PROCEDURES FOLLOWED AND ENGINE WAS SECURED.  FOUND WIRE CHAFFING AT RT FWD MAIN WIRE BUNDLE AT 3 O'CLOCK POSITION.  WHEN MOVING BUNDLE, FIRE WARNING WOULD GO ON AND OFF DEPENDING ON THE POSITION OF BUNDLE.  REPLACED WIRE.  FIRE WARNING SYSTEM OPS CHECK NORMAL IAW MM 26.
